Previous |  Up |  Next


Title: Completely normal locales (English)
Author: Šmarda, B.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 31
Issue: 2
Year: 1990
Pages: 101-104
Category: math
MSC: 06D10
MSC: 18B30
MSC: 54B30
MSC: 54D15
idZBL: Zbl 0796.54020
idMR: MR1101423
Date available: 2012-10-05T22:41:36Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_031-1990-2_17.pdf 398.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo